Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations

المؤلفون المشاركون

Li, Yanyan
Long, Yuhua

المصدر

Abstract and Applied Analysis

العدد

المجلد 2012، العدد 2012 (31 ديسمبر/كانون الأول 2012)، ص ص. 1-8، 8ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2012-10-10

دولة النشر

مصر

عدد الصفحات

8

التخصصات الرئيسية

الرياضيات

الملخص EN

This paper deals with the periodic solutions of a class of fourth-order superlinear differential equations.

By using the classical variational techniques and symmetric mountain pass lemma, the periodic solutions of a single equation in literature are extended to that of equations, and also, the cubic growth of nonlinear term is extended to a general form of superlinear growth.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Li, Yanyan& Long, Yuhua. 2012. Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations. Abstract and Applied Analysis،Vol. 2012, no. 2012, pp.1-8.
https://search.emarefa.net/detail/BIM-474029

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Li, Yanyan& Long, Yuhua. Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations. Abstract and Applied Analysis No. 2012 (2012), pp.1-8.
https://search.emarefa.net/detail/BIM-474029

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Li, Yanyan& Long, Yuhua. Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations. Abstract and Applied Analysis. 2012. Vol. 2012, no. 2012, pp.1-8.
https://search.emarefa.net/detail/BIM-474029

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-474029